# SDR YENA2024061100854

- Difficulty date: June 6, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK ON N203JB (MSN: 023) @ MCN, EAMS REMOVED THE EXISTING DOUBLER REPAIR IAW ETD2019-190-137093 REV A. THE DENT IS LOCATED OVER 3 BAYS AND THE REPAIR CROSSES OVER A ROW OF RIVETS BETWEEN FR98-99 AND STGR 25R-29R. AN HFEC INSPECTION WAS ACCOMPLISHED ON THE AFFECTED PART (PN: 190-61701-005) WITH NO FURTHER DAMAGES. PER REF /1/, ETD, THE SRM REPAIR 62P, EXTERNAL DIRECT RECTANGULAR REPAIR OF THE SKIN IS NOT ACCEPTABLE AS A PERMANENT REPAIR OPTION DUE TO THE LOCATION OF THE PREVIOUS REPAIR WHICH CROSSES OVER TWO STRINGERS AND INVOLVES THREE BAYS. EMBRAER PROVIDED ENGINEERING DISPOSITION PER REF /1/, ETD WHICH REFERENCES REF /2/ TI WITH REPAIR INSTRUCTIONS CONSISTING OF NDT, FABRICATE AND INSTALL REPAIR DOUBLER AND FILLER, AND RESTORE SURFACE PROTECTION PER SRM. THIS IS CONSIDERED A TEMPORARY REPAIR BECAUSE IT WILL REQUIRE A DAMAGE TOLERANCE ANALYSIS WITHIN 12 MONTHS AS OF MAY 23, 2024. THIS EC E24-646-01 IS ISSUED TO ACCOMPLISH THE REPAIR PER REF /1/ ETD. EC E24-646-02 IS ISSUED TO TRACK THE DTA PER REF /1/ ETD. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /1/ ETD & REF /3/ ANAC FORM AND IS CLASSIFIED AS MAJOR. (E/C: E24-646-01)  ORIGINAL SUBMISSION DATE: 6/11/2024
